# SDR SWAA2016090655419

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 30,169 hours, 17,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 61362
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SIDEWALL LIGHT BALLAST INOPERATIVE.    R & R THE BALLAST IAW MM.
